RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 4, Pages 66–79 (Mi dm1162)  

On construction of efficient algorithms for solving systems of polynomial Boolean equations by testing a part of variables

A. S. Meluzov


DOI: https://doi.org/10.4213/dm1162

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:3, 381–395

Bibliographic databases:

UDC: 519.7
Received: 03.03.2011

Citation: A. S. Meluzov, “On construction of efficient algorithms for solving systems of polynomial Boolean equations by testing a part of variables”, Diskr. Mat., 23:4 (2011), 66–79; Discrete Math. Appl., 21:3 (2011), 381–395

Citation in format AMSBIB
\Bibitem{Mel11}
\by A.~S.~Meluzov
\paper On construction of efficient algorithms for solving systems of polynomial Boolean equations by testing a~part of variables
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 4
\pages 66--79
\mathnet{http://mi.mathnet.ru/dm1162}
\crossref{https://doi.org/10.4213/dm1162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933100}
\elib{http://elibrary.ru/item.asp?id=20730405}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 3
\pages 381--395
\crossref{https://doi.org/10.1515/dma.2011.024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79961061803}


Linking options:
  • http://mi.mathnet.ru/eng/dm1162
  • https://doi.org/10.4213/dm1162
  • http://mi.mathnet.ru/eng/dm/v23/i4/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:396
    Full text:119
    References:48
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020